MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY VR, U1.6 DF1 US; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY VR, U1.6 DF1 US; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number CD1231-40
Medical Device Problem Codes Premature Discharge of Battery (1057); Failure to Interrogate (1332); No Pacing (3268)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 06/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented to the hospital with a complaint of dizziness.The implantable cardioverter defibrillator (icd) was unable to be interrogated and the was no observable pacing output.Premature battery depletion was suspected.The device was explanted and replaced.The patient was stable.
 
Additional Manufacturer Narrative
Correction: the 5-day box was erroneously selected in section g6 - type of report in the initial report.The boxes that should have been selected are initial and 30-day.
 
Additional Manufacturer Narrative
The reported events of no output, failure to interrogate and premature discharge of battery were confirmed.The device was received with no telemetry communication and no output.The device was cut open to enable further testing and the battery was found depleted.Hybrid circuitry was tested by connecting to an external power source.Test results indicated high current drain, isolated to an integrated circuits (ic) anomaly, which depleted the battery and resulted in the reported events.

Brand Name
FORTIFY VR, U1.6 DF1 US
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22408427
Report Number2017865-2025-91430
Device Sequence Number9673464
Product Code NVZ
UDI-Device Identifier05414734504355
UDI-Public(01)05414734504355(10)A000122912(17)230930
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberCD1231-40
Device Catalogue NumberCD1231-40
Device Lot NumberA000122912
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Five-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer07/18/2025
03/05/2026
Initial Report FDA Received Date07/06/2025
Supplement Report FDA Received Date07/18/2025
03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown